MathSciNet Relay Station
MathSciNet bibliographic data
MR2563741 42B25
Melas, Antonios D.; Nikolidakis, Eleftherios Dyadic-like maximal operators on integrable functions and Bellman functions related to Kolmogorov's inequality. Trans. Amer. Math. Soc. 362 (2010), no. 3, 1571–1597.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement